Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the fundamental theorems of the calculus


Author: István S. Gál
Journal: Trans. Amer. Math. Soc. 86 (1957), 309-320
MSC: Primary 26.00
DOI: https://doi.org/10.1090/S0002-9947-1957-0093562-7
MathSciNet review: 0093562
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Georg Aumann, Reelle Funktionen, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Bd LXVIII, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1954 (German). MR 0061652
  • [2] N. Bourbaki, Fonctions d'une variable réelle Livre IV, Chapter I, Paris, Hermann and Co., 1949, p. 19.
  • [3] S. Saks, Theory of the integral, New York, Hafner, 1937.
  • [4] E. C. Titchmarsh, Han-shu lun, Translated from the English by Wu Chin, Science Press, Peking, 1964 (Chinese). MR 0197687

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26.00

Retrieve articles in all journals with MSC: 26.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0093562-7
Article copyright: © Copyright 1957 American Mathematical Society